MAUDE Adverse Event Report: ARTHREX, INC. DRILL SAW SPORTS 400; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DRILL SAW SPORTS 400; POWERED SURG ORTHOPEDIC INSTR
Model Number DRILL SAW SPORTS 400
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a surgery, the device overheated and became very hot.It has also not been possible to disassemble the device.There was no harm for patient, operator or third party reported.No further information received.Update 05-feb-2026 - further information was received: it was reported that during the reverse total shoulder arthroplasty, the device overheated and became very hot.It has also not been possible to disassemble the device.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device from another manufacturer.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DRILL SAW SPORTS 400
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24377072
Report Number1220246-2026-00647
Device Sequence Number5572726
Product Code HWE
UDI-Device Identifier00888867223318
UDI-Public(01)00888867223318(11)210909(10)14145941
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL SAW SPORTS 400
Device Catalogue NumberAR-400
Device Lot Number14145941
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown